Jump to content

Cross tolerance


[li...]

Recommended Posts

If you are tolerant to one benzo (amd kildled,) Will you be tolerant to all of them. Tried my first to crossover doses from Ativan and Valium yesterday and the minute that the valium had gone through my system I had way worse ativan  withdrawal symptoms. Weird or normal? Whats happening? For the two and a half hours tht the valiun worked it made me dull but not fearful. When the dull wore off, major nerve pain and nausea started
Link to comment
Share on other sites

Crossovers are challenging but I'm told if you can make the adjustment you'll have a smoother taper.  Its common to feel uncomfortable during the transition, the Ativan leaves quickly, the Valium comes on slowly so you're left without coverage until the Valium has time to build up.

 

It would help us help you if you updated your signature so we can see what you're currently taking and doing.

Link to comment
Share on other sites

Valium time to build up each day you mean? I actually had more symptoms the day i tried to add a dose of valium  that i havent had before in the ativN tolerance like nausea, diarrhea and burning pain and i jadnt removed any ativan yet.

Im on 3.5 mg ATIVAN

Link to comment
Share on other sites

So you felt all of these symptoms before you withdrew any of the Ativan? 

 

How are you currently dosing your Ativan and how many times a day?

Link to comment
Share on other sites

I started on ativan april 5. 1.5 a day. Mobed uo to 3.5 mg a day when had bad reaactuon to klonopin that i was going to use as crossover (never had before). I take .5 mg  ativan every 4 hoirs during the day and 1.5 mg at night to sleep. I reached tolerance to the Ativan very quickly within about 10 days and it's gotten worse since to the point where I have major issues with reality and functioning of any kind. I feel like I'm just waiting for my brain to die
Link to comment
Share on other sites

Took 6 am dose, took 10 am dose, took 5 mg trial dose at noon, sick

at 2:30 with withdrwawal, took 2:00 ativan dose and felt better. Then took 5 p.m. tria

l valium dose (5 mg amd by 7:00 major stomach pain and nausea. Then 6:00 ativan dose and. Bedtime doses

Link to comment
Share on other sites

What haven't you seen before? The reaction? Or the timing of the doses? Or the adding before subtracting of doses? I need to talk to the doctor and see if this is even an option for me. This is the only thing I have left
Link to comment
Share on other sites

What haven't you seen before? The reaction? Or the timing of the doses? Or the adding before subtracting of doses? I need to talk to the doctor and see if this is even an option for me. This is the only thing I have left

 

I've not heard of anyone reacting to the Valium like you did but this doesn't mean it hasn't happened to anyone else, I thought it would be good to talk to others who have crossed to Valium.

 

 

Link to comment
Share on other sites

I can't understand how to move my question over there. Please help me

 

You can't move your question there, you'll have to re-ask it.

Link to comment
Share on other sites

×
×
  • Create New...